# SDR FDEA201506292123

- Difficulty date: June 29, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 683L295G03
- Part serial: R669004
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 OTBD THRUST REVERSER AFT HINGE LUG DAMAGED EXHAUST SYS.  THRUST REVERSER BLEND REPAIR OF HINGE BEAM REPAIRED IAW EA 6-7830-T0318435.  THIS REPAIR IS CLASSIFIED AS A CATEGORY B MAJOR REPAIR.
